almajones Posted April 10, 2017 Share Posted April 10, 2017 I have Non small cell carcinoma lung cancer going on now for over 3 years - I couldn't handle the infusion anymore so Tarceva became available to me and I started taking it in December. I am feeling much better with this drug just have a few issues with side effects. The rash on my face isn't too bad - I have antibiotic pills and gel which keeps it down pretty good, but I did start loosing my hair and was concerned but I see that is common. The hair on my face grows like crazy and it is 'kinky' it drives me crazy. my eyebrows are growing with kinky hair too - it does appear like my eyelashes are growing but I did lose some there too - I hope they grow back but I read some ones post they go every which way. Probably the worst is the dry skin. It is terrible. I have tried so many things and nothing works. I am not trying fish oil to see if that works from the inside out. Of course the diarrhea I don't think we can get away from that - I'm just annoyed I don't lose weight lol. anyway all in all I am very happy with this drug it definitely beats the infusion which I was to be on the rest of my life. I was ready to say I take my chances. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.